# SDR CA050804010

- Difficulty date: August 2, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 24,751 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Cable
- Part number: 21032031
- Condition: Sheared
- Location: Emer Mlg Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN COMPLYING WITH AN UNRELATED INSPECTION UNDER THE COCKPIT FLOOR, MAINTENANCE DISCOVERED THE NOSE LANDING GEAR EMERGENCY RELEASE CABLE WAS SHEARED AT THE CLEVIS WHERE IT ATTACHES TO THE HANDLE BELLCRANK.  THIS AIRCAFT HAD RECENTLY (WITHIN 50 HOURS) UNDERGONE A PHASE 5 INSPECTION WHERE THE SYSTEM WAS INSPECTED AND TESTED, NO DEFECTS WERE FOUND.  THE CABLE WAS REPLACED WITH A SERVICEABLE UNIT, GEAR SWINGS WERE CONDUCTED AND NO FURTHER FAULTS FOUND.  THIS IS THE FIRST FAILURE OF THIS TYPE THIS OPERATOR HAS EXPERIENCED.
